Sohooly, Yousef, Jahedi, Khadijeh. (1401). Some of the Topological Gaps of a Generalized Metric Space. , 8(38), 57-66.
Yousef Sohooly; Khadijeh Jahedi. "Some of the Topological Gaps of a Generalized Metric Space". , 8, 38, 1401, 57-66.
Sohooly, Yousef, Jahedi, Khadijeh. (1401). 'Some of the Topological Gaps of a Generalized Metric Space', , 8(38), pp. 57-66.
Sohooly, Yousef, Jahedi, Khadijeh. Some of the Topological Gaps of a Generalized Metric Space. , 1401; 8(38): 57-66.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب